# SDR SIMA20140701013

- Difficulty date: July 1, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 28,878 hours, 24,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS NR 2 HAS BROKEN WIRES.  R & R FLOOR EMER LIGHT STRIP NR 2 IAW AMM 33-50-12.  SEE NRTC BOW 158177 FOR OPERATIONAL CHECK OF EMER FLOOR LIGHTS FOUND DURING OPEN UP.
